# SDR AALA20180329005

- Difficulty date: March 29, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 25,790 hours, 10,125 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A54013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE THIRD STIFFENER ABOUT ONE INCH FROM THE BOTTOM ON THE RIB AT HSS 147.9 INSIDE THE LEFT HORIZONTAL STABILIZER.  REPLACED THE RIB IAW SRM 51-40-02-0G,  EA 278960, AND 278989.
